Alert archive / Kansas / River Flood Warnings in 2017

River Flood Warning 39, NWS Topeka, KS

August 22, 2017Douglas County, Kansas

NWS Topeka, KS issued this river flood warning at Aug 22, 2017, 5:03 AM CDT for Douglas County, Kansas. It took effect at Aug 22, 2017, 9:42 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 5:03 AM CDT (10:03 UTC)
In effect from
Aug 22, 2017, 9:42 AM CDT
Expired
Aug 23, 2017, 8:17 AM CDT
In force
23 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Douglas County, KS

The radar

The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wakarusa River near Lawrence (LAWK1). The gauge peaked at 24.75 ft at Aug 22, 2017, 4:00 PM CDT.

actionminormoderate102008/2208/2308/24
Action stage
18 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06891500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

007 
WGUS43 KTOP 221003
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
503 AM CDT Tue Aug 22 2017

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Wakarusa River near Lawrence 4s affecting Douglas County
  Wakarusa River at Wakarusa affecting Shawnee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC045-221803-
/O.NEW.KTOP.FL.W.0039.170822T1632Z-170823T1317Z/
/LAWK1.1.ER.170822T1632Z.170822T1800Z.170823T0117Z.NO/
503 AM CDT Tue Aug 22 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Wakarusa River near Lawrence 4s.
* From this morning to Wednesday morning.
* At 4:45 AM Tuesday the stage was 17.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 24.6 feet by this afternoon.The river will fall 
  below flood stage by this evening.
* Impact...At 23.0 feet...Minor low land flooding begins.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$

KSC177-221803-
/O.NEW.KTOP.FL.W.0040.170822T1334Z-170823T0826Z/
/WRWK1.1.ER.170822T1334Z.170822T1700Z.170822T2026Z.NO/
503 AM CDT Tue Aug 22 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Wakarusa River at Wakarusa.
* From this morning to late tonight.
* At 4:15 AM Tuesday the stage was 10.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 18.0 feet by this afternoon.The river will fall below 
  flood stage by late this afternoon.
* Impact...At 15.0 feet...Minor flooding occurs along the Wakarusa 
  River. 


&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573




$$
4 follow-up statements
887 
WGUS83 KTOP 221445
FLSTOP
Flood Statement 
National Weather Service Topeka KS
945 AM CDT Tue Aug 22 2017

...The Flood Warning continues for the following streams in Kansas...

  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties
  Wakarusa River near Lawrence 4s affecting Douglas County

...The Flood Warning continues for the following streams in Kansas..
  Marais Des Cygnes River at Ottawa affecting Franklin County
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties
  Wakarusa River at Wakarusa affecting Shawnee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-222245-
/O.CON.KTOP.FL.W.0041.170822T2031Z-170824T1200Z/
/OTWK1.2.ER.170822T2031Z.170823T0600Z.170824T0000Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River at Ottawa.
* from this afternoon to Thursday morning.
* At  8:30 AM Tuesday the stage was 21.9 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 34.0 feet by early Wednesday morning.The 
  river will fall below flood stage by Wednesday evening.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-222245-
/O.CON.KTOP.FL.W.0042.170822T2111Z-170824T0515Z/
/QNMK1.1.ER.170822T2111Z.170823T0000Z.170823T1115Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River near Quenemo.
* from this afternoon to late Wednesday night.
* At  9:27 AM Tuesday the stage was 4.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.8 feet by this evening.The river will 
  fall below flood stage by Wednesday morning.

&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

KSC003-059-222245-
/O.EXT.KTOP.FL.W.0043.170822T1752Z-170823T1955Z/
/SIPK1.2.ER.170822T1752Z.170823T0000Z.170823T0755Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Pottawatomie Creek near Scipio .
* from this afternoon to Wednesday afternoon.
* At  9:01 AM Tuesday the stage was 8.2 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 25.5 feet by this evening.The river will fall below 
  flood stage by early Wednesday morning.
* Impact...At 25.6 feet...Farmers fields to the south of the creek 
  near Ohio Road floods.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$

KSC045-222244-
/O.EXT.KTOP.FL.W.0039.170822T1442Z-170823T1215Z/
/LAWK1.1.ER.170822T1329Z.170822T1800Z.170823T0015Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Wakarusa River near Lawrence 4s.
* from this morning to Wednesday morning.
* At  8:45 AM Tuesday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.6 feet by this
  afternoon. The river will fall below flood stage this evening.
* Impact...At 25.0 feet...Road 1150 East floods.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$

KSC177-222244-
/O.CON.KTOP.FL.W.0040.000000T0000Z-170823T0826Z/
/WRWK1.1.ER.170822T1030Z.170822T1700Z.170822T2026Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Wakarusa River at Wakarusa.
* until late tonight.
* At  9:00 AM Tuesday the stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.

&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573




$$
396 
WGUS83 KTOP 221938
FLSTOP
Flood Statement 
National Weather Service Topeka KS
238 PM CDT Tue Aug 22 2017

...The Flood Warning continues for the following streams in Kansas...

  Wakarusa River near Lawrence 4s affecting Douglas County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC045-230338-
/O.EXT.KTOP.FL.W.0039.000000T0000Z-170823T1348Z/
/LAWK1.1.ER.170822T1329Z.170823T0000Z.170823T0148Z.NO/
238 PM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Wakarusa River near Lawrence 4s.
* until Wednesday morning.
* At  1:45 PM Tuesday the stage was 24.5 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.8 feet by this
  evening. The river will fall below flood stage this evening.
* Impact...At 25.0 feet...Road 1150 East floods.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$
435 
WGUS83 KTOP 230225
FLSTOP
Flood Statement 
National Weather Service Topeka KS
925 PM CDT Tue Aug 22 2017

...The Flood Warning continues for the following streams in Kansas...

  Wakarusa River near Lawrence 4s affecting Douglas County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC045-231025-
/O.EXT.KTOP.FL.W.0039.000000T0000Z-170823T1418Z/
/LAWK1.1.ER.170822T1329Z.170822T2115Z.170823T0218Z.NO/
925 PM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Wakarusa River near Lawrence 4s.
* until Wednesday morning.
* At  8:45 PM Tuesday the stage was 23.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 23.0 feet...Minor low land flooding begins.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$
036 
WGUS83 KTOP 230541
FLSTOP
Flood Statement 
National Weather Service Topeka KS
1241 AM CDT Wed Aug 23 2017

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Wakarusa River near Lawrence 4s affecting Douglas County.

...The Flood Warning continues for the following streams in Kansas...

  Marais Des Cygnes River at Ottawa affecting Franklin County.
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-231341-
/O.EXT.KTOP.FL.W.0041.000000T0000Z-170824T0000Z/
/OTWK1.1.ER.170823T0008Z.170823T0400Z.170823T1200Z.NO/
1241 AM CDT Wed Aug 23 2017

The Flood Warning continues for
  The Marais Des Cygnes River at Ottawa.
* until this evening.
* At 11:30 PM Tuesday the stage was 31.4 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 31.0 feet...Lowland areas near the river flood.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-231341-
/O.CON.KTOP.FL.W.0042.000000T0000Z-170824T0600Z/
/QNMK1.1.ER.170823T1200Z.170823T1200Z.170823T1200Z.NO/
1241 AM CDT Wed Aug 23 2017

The Flood Warning continues for
  The Marais Des Cygnes River near Quenemo.
* until late tonight.
* At 3:52 PM Tuesday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  morning and fall below flood stage by late this morning.
* Impact...At 17.0 feet...Lowland areas along the river flood.

&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

KSC045-230611-
/O.CAN.KTOP.FL.W.0039.000000T0000Z-170823T1418Z/
/LAWK1.1.ER.170822T1329Z.170822T2115Z.170823T0248Z.NO/
1241 AM CDT Wed Aug 23 2017

The Flood Warning is cancelled for
  The Wakarusa River near Lawrence 4s.
* At 11:45 PM Tuesday the stage was 21.4 feet.
* Flood stage is 23.0 feet.
* Fell below flood stage at 9:48 PM Tuesday.
* Forecast...The river will continue to fall to 4.9 feet by Thursday 
  morning.
* Impact...At 23.0 feet...Minor low land flooding begins.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Aug 22, 4:17 AM CDT, 46 minutes earlier.

Area forecast discussion, Aug 22, 4:17 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
417 AM CDT Tue Aug 22 2017

.SHORT TERM...(Today and tonight)
Issued at 413 AM CDT Tue Aug 22 2017

At 09Z WV imagery shows upper trof pivoting through the area pushing
along surface cold boundary through north central and northeast
Kansas at this hour.  LLJ is in the process of veering to the east
of the area providing convergence for showers and storms with very
heavy rainfall (common amounts of 2-4 inches in some areas) over
very southern and southeastern portions of the area into west
central Missouri. Cold boundary is ushering in a very much needed
dry airmass shunting modified tropical airmass to the east and
southeast of the area.  A narrow band of low level stratus will move
in behind the front but shouldn't be long lasting as clearing will
take place quickly into the morning on Tuesday over the region as
high pressure settles into the area.  Lingering showers in
southeastern portions of the CWA should exit completely after mid
morning time frame.

Northwest flow regime aloft will take hold with modified Canadian
airmass cooling high temps Tuesday and Wednesday into the low to mid
80s.  With dry dewpoints, low temps on Tuesday night could dip into
the mid 50s especially near the KS/NE border.

.LONG TERM...(Wednesday through Monday)
Issued at 413 AM CDT Tue Aug 22 2017

The long term forecast features northwest flow with mid level ridge
in place and main Westerly energy well north of the area.  A few
minor embedded waves could help upslope flow induced storms on the
foothills of the Rockies move off into the High Plains into central
portions of KS/NE.  Most long range guidance at this time keeps
weaker flow aloft in place and instability well west of the area.
Therefore, only small chance POPs are in the forecast and mainly for
western portions of the CWA Friday and Saturday time frames perhaps
carrying into Sunday.

Overall, temps for the period will be slightly below normal in the
low to mid 80s and lows near normal in the low to mid 60s.  An
overall dry pattern will still be welcome in light of recent
rainfalls.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1139 PM CDT Mon Aug 21 2017

Scattered TSRA are gradually clearing KTOP/KFOE towards the east
with improving conditions to VFR. Could still see a few storms in
vicinity of the front as it passes in the 08 to 10Z time frame at
KTOP/KFOE with a mention of temporary MVFR ceilings. KMHK has a
lesser chance of seeing convection overnight. MVFR stratus should
be short lived as increasing dry air advection shunts the low
level moisture out of the area by 15Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 AM CDT this morning for KSZ024-026-
038>040-054>056-058-059.

&&

SHORT TERM...Drake
LONG TERM...Drake
AVIATION...Prieto
Hazardous weather outlook, Aug 22, 4:25 AM CDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
425 AM CDT Tue Aug 22 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-230930-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
425 AM CDT Tue Aug 22 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Showers and thunderstorms continue across portions of east
central Kansas through early morning. Heavy rainfall overnight has
resulted in flash flooding over eastern portions of the CWA. A
few warnings remain in effect at this time. Rainfall totals have
ranged anywhere from 1 to 5 inches in these areas. An additional
inch is still expected over portions of east central Kansas
through mid morning. A Flash Flood Watch also remains in effect
through Tuesday morning for the eastern and southeastern portions
of the outlook area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Aug 22, 1:43 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
143 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLOOD            2 S OTTAWA              38.59N 95.26W
08/22/2017                   FRANKLIN           KS   LAW ENFORCEMENT

            MINOR STREET FLOODING ALONG 15TH STREET
            BETWEEN OAK AND MULBERRY STREETS.

&&
Special weather statement, Aug 22, 2:29 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Topeka KS
229 AM CDT TUE AUG 22 2017

KSZ023-024-026-038>040-054>056-220800-
Wabaunsee-Shawnee-Lyon-Pottawatomie-Jefferson-Douglas-Jackson-
Franklin-Osage-
229 AM CDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
JEFFERSON...SHAWNEE...DOUGLAS...EASTERN WABAUNSEE...NORTHERN OSAGE...
SOUTHEASTERN POTTAWATOMIE...SOUTHERN JACKSON AND NORTHEASTERN LYON
COUNTIES UNTIL 300 AM CDT...

At 228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Lawrence to near Keene.
Movement was south at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Topeka, Lawrence, Baldwin City, Carbondale, Valley Falls, Rossville,
Oskaloosa, Eskridge, Tecumseh, Eudora, St. Marys, Richland, Dover,
Silver Lake, Auburn, Overbrook, Burlingame, Perry, McLouth and
Meriden.

This includes the following highways...
 Interstate 70 between mile markers 336 and 355.
 Kansas Turnpike between mile markers 146 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3863 9607 3934 9618 3942 9527 3942 9518
      3897 9519 3896 9517 3898 9516 3896 9508
      3898 9508 3884 9505 3876 9506
TIME...MOT...LOC 0728Z 351DEG 25KT 3903 9519 3894 9601
Local storm report, Aug 22, 2:44 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
244 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     FLASH FLOOD      3 SSE MCLOUTH           39.16N 95.19W
08/22/2017                   JEFFERSON          KS   LAW ENFORCEMENT

            SWIFT WATER RESCUE OF ONE PERSON UNDERWAY.

&&
Local storm report, Aug 22, 3:25 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
325 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     FLASH FLOOD      WELLSVILLE              38.72N 95.08W
08/22/2017                   FRANKLIN           KS   LAW ENFORCEMENT

            FLASH FLOODING OF SEVERAL STREETS IN
            WELLSVILLE.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:36 PM CDTFlash Flood WarningTOPJefferson6 hr
Aug 21, 7:49 PM CDTSpecial Weather StatementTOPJackson26 min
Aug 21, 7:59 PM CDTSpecial Weather StatementTOPShawnee31 min
Aug 21, 8:12 PM CDTSpecial Weather StatementTOPWabaunsee33 min
Aug 21, 8:27 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee20 min
Aug 21, 8:45 PM CDTSpecial Weather StatementTOPJefferson30 min
Aug 21, 9:09 PM CDTSpecial Weather StatementTOPDouglas36 min
Aug 21, 9:13 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson34 min
Aug 21, 9:30 PM CDTSpecial Weather StatementTOPLyon30 min
Aug 21, 9:55 PM CDTFlash Flood WarningTOPJackson, Jefferson4 hr
Aug 21, 10:03 PM CDTFlash Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee, Wabaunsee4 hr
Aug 22, 12:01 AM CDTFlash Flood WarningTOPDouglas, Franklin, Osage, Shawnee6 hr
Aug 22, 1:28 AM CDTAreal Flood AdvisoryTOPFranklin3 hr
Aug 22, 1:51 AM CDTFlash Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee4 hr
Aug 22, 2:29 AM CDTSpecial Weather StatementTOPDouglas, Jefferson, Shawnee31 min
Aug 22, 3:32 AM CDTFlash Flood WarningTOPFranklin4 hr
Aug 22, 4:57 AM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin, Lyon, Osage3 hr
Aug 22, 5:03 AM CDTRiver Flood WarningTOPShawnee22 hr
Aug 22, 5:33 AM CDTAreal Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee3 hr
Aug 22, 5:46 AM CDTFlash Flood WarningTOPDouglas, Franklin, Osage3 hr
Aug 22, 7:29 AM CDTAreal Flood WarningTOPFranklin3 hr
Aug 22, 8:22 AM CDTRiver Flood WarningTOPFranklin47 hr
Aug 22, 8:22 AM CDTRiver Flood WarningTOPFranklin, Osage40 hr
Aug 22, 8:22 AM CDTRiver Flood WarningTOPAnderson, Franklin31 hr
Aug 22, 8:34 AM CDTAreal Flood WarningTOPDouglas, Franklin, Osage4 hr
Aug 22, 10:47 AM CDTAreal Flood WarningTOPFranklin118 min
Aug 22, 12:16 PM CDTAreal Flood WarningTOPDouglas, Franklin, Osage8 hr

Nearby

River Flood Warnings in Kansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.